MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP ® 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of a false negative erythrocyte result for 1 patient urine sample that was tested on a urisys 1100 urine analyzer with serial number (b)(4) and compared to an unknown laboratory method.The initial erythrocyte result from the urisys was negative.The sample was sent to another hospital and a result of 3 or 4 plus.The customer could not remember the exact time between the measurements but did state that they were done between 6-24 hours of each other.The erroneous result was released outside of the laboratory.There was no allegation of an adverse event.Qc testing was performed with acceptable results.The meter and test strips have been requested for investigation.The retention material of the lot 32223100 was measured on an iu u 1800 analyzer with 0-native urine, and an erythrocytes-dilution-series.No false negative results were observed.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The customer's meter was returned.The test strip tray was inserted too deep into the analyzer.During self-check, an error message "e10 light barrier error" was produced.As the tray did not move out of the analyzer, no measurements could be made on the customer's analyzer.The test strips were not returned.
 
Additional Manufacturer Narrative
No further investigation is possible since the customer did not return the requested product for testing.

Brand Name
CHEMSTRIP ® 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8060594
Report Number1823260-2018-04199
Device Sequence Number11483005
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number03260763160
Device Lot Number32223101
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer10/24/2018
10/24/2018
Initial Report FDA Received Date11/12/2018
Supplement Report FDA Received Date01/25/2019
02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1